Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A noncommutative generalization and $ q$-analog of the Lagrange inversion formula

Author: Ira Gessel
Journal: Trans. Amer. Math. Soc. 257 (1980), 455-482
MSC: Primary 05A15; Secondary 10A45
MathSciNet review: 552269
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Lagrange inversion formula is generalized to formal power series in noncommutative variables. A q-analog is obtained by applying a linear operator to the noncommutative formula before substituting commuting variables.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05A15, 10A45

Retrieve articles in all journals with MSC: 05A15, 10A45

Additional Information

PII: S 0002-9947(1980)0552269-2
Keywords: Lagrange inversion, q-analog, factorization in free monoids, lattice path, q-Catalan numbers, continued fractions, labeled trees
Article copyright: © Copyright 1980 American Mathematical Society